Poll

Question: Do you, or someone you know, have trouble with your blood pressure?

Options:

Yes, and closely supervised

Yes, but it's under control

No


Only CafeMom members can vote on polls. Click here to login or register.

Total Votes: 5

View Results

I'm having some trouble getting my blood pressure stable.  I was hospitalized over night early in December for it and my doctor added another medication to what I'm already taking.  I'm back on my cpap machine which should be helping as well.  But the last couple of days I can tell it's up.  I have to lay down because I feel dizzy and nauseous and kind of panicy.

I'm on Diovan HCT, which is two meds in one, Adalet, and Atenol.  I shouldn't be having this problem.  If anything my pressure should be low.  But with low pressure you feel faint, or actually faint. 

This kind of bothers me because I live out in the country with no car available after 3pm.  There's a small hospital about 15 minutes away and a larger one 25 minutes away in the opposite direction.  I don't want to have to depend on the ambulances because some of the drivers they have are just unbelievable.  They aren't familiar with the roads and act like they're not trained to blow your nose let alone anything else.  Of course, some are excellent.  So hopefully if I ever take a heart attack I'll do it on the weekend during the day while Jim is home and sober.

Add A Comment

Comments:

spunk...
Jan. 7, 2009 at 5:53 PM

Thinking about you!! I am in the same boat,  They have tired so many diffrent meds for me and none of them or I have to take four other meds just for the side effects.  I am waiting to see my new doctor....

Message Friend Invite

jonny...
Jan. 9, 2009 at 12:01 AM

wow, this sounds like anything that would cause me concern! i know that when I used ot have my panic attacks every system in my body would go up. try not to think about this as much and find something that calms you i used to nearly put myself into a heart attack, seriously, when i would start to feel my heart rate go up, my blood pumpin;; and i would get all gloomy and doomy, i had the potential to make myself very sick.

i am what i like to say..."heavily medicated for your protection". some of my friends got me a magnent for my fridge that says that. i am now on a medicine that helps me with panic attacks, i know bp issues and panic attacks are not the same but both respond to stress.

find stress relief fast and if i could woman, i would be there to take you where ever you had to go. i also thought the " sober " part about your husband sounded a little bit like you might need to talk about that. Is that something that concerns you also? Just seems like you have some worries that. I hope if you continue to have bp issues, you will get a doc appointment for follow up.

i will be thinking of you and hope you will keep me updated.

Take care.....good relaxing care....bubble bath care....camomile tea care....of yourself!

Hugs

have a nice weekend

Message Friend Invite

L.A.F...
Jan. 10, 2009 at 7:39 PM

I love that "heavily medicated for your protection".  That sums me up most days, lol.  Thank you both for your comments.

Message Friend Invite (Original Poster)

kim0167
Oct. 29, 2010 at 8:58 AM

I used to have a lot of trouble with mine too.  I'm on a new medication too and when it gets too high it means that I;m stressed out or that I ate some food that has too much salt products or something like that.  

Message Friend Invite

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN